%0 Journal Article
	%A Mohammad Taghi Darvishi and  Maliheh Najafi and  Mohammad Najafi
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 37, 2010
	%T Exact Three-wave Solutions for High Nonlinear Form of Benjamin-Bona-Mahony-Burgers Equations
	%U https://publications.waset.org/pdf/8654
	%V 37
	%X By means of the idea of three-wave method, we obtain some analytic solutions for high nonlinear form of Benjamin-Bona- Mahony-Burgers (shortly BBMB) equations in its bilinear form.

	%P 82 - 86